| Model Number |
398493 |
| Medical Device Problem Code |
Failure to Interrogate (1332)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2021
Type of Reportable Event
Malfunction
Event or Problem Description
This device was explanted due to it could not be interrogated.No adverse patient events were reported.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
The device was not returned for analysis.The analysis is thus based on the inspection of the quality documents associated with the manufacture of this particular device as well as the data returned for evaluation.The manufacturing process for this device was re-investigated and all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process.Particularly the final acceptance test proved the device functions to be as specified.The available data were thoroughly inspected.Analysis of the devices ram dump revealed a complete loss of memory.An inspection of the home monitoring data showed an unexpected drop of the battery voltage.However, the root cause of this voltage drop could not be determined from the available data.Should the device become available for analysis, this investigation will be updated.